Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box

ACM 90016
Retail Price: $42.96
Your Price:

$31.93

/ BX
Add to quote

Description

Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps. Packaged for individual use to replenish first aid stations and kits.

Product details

Weight 5 lbs
Dimensions 5.25 × 4.62 × 3.31 in
Global Product Type

Pain Relief

Contains

Acetaminophen

Description

2/Pack, 50 Packs/Box

For Use With

PhysiciansCare® by First Aid Only® 14302, 14303, 50000

Mounting Details

No

Disclaimer Statement

Do not use with any other drug containing acetaminophen, for more than 10 days for pain unless directed by a doctor, for more than 3 days for fever unless directed by a doctor.

Safety data sheets